# SDR A6WA200640124

- Difficulty date: March 19, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 7,806 hours, 7,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013BR
- Part serial: B1039
- Condition: Defective
- Location: Cabin
- Part time: 5,797 hours, 5,169 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARDROBE FLOOR LEVEL FLOODLIGHT AND BOTH LT AND RT FWD OVERWING EXT EMERGENCY LIGHTS DO NOT ILLUMINATE.  FOUND NR 2 EMERGENCY BATTERY TO BE DEFECTIVE.  REMOVED NR 2 BATTERY PACK AND INSTALLED SERVICEABLE BATTERY PACK IAW AMM.  OPERATIONAL CHECK GOOD.  (K)
